# SDR CA060706006

- Difficulty date: July 6, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 9,667 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 9740926112
- Condition: Failed
- Location: Hyd Power
- Part time: 10,555 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR WOULD NOT RETRACT FULLY AND HYDRAULIC LIGHT CAME ON AFTER LANDING GEAR WAS SELECTED UP IN CLIMB.  CREW CHECK HYDRAULIC CONTROL CB AND IT WAS IN.  CREW FOLLOWED CHECK LIST AND SELECTED GEAR DOWN AND HAND PUMPED LANDING GEAR DOWN AND LOCKED.  A/C WAS FLOWN TO MAINTENANCE BASE WITH GEAR DOWN AND LANDED WITHOUT INSIDENCE.  HYDRAULIC SYSTEM TROUBLESHOOTING CARRIED OUT AND HYDRAULIC POWER CONTROL RELAY K601 FOUND TO BE AT FAULT.  RELAY REPLACED AND LANDING GEAR/HYDRAULIC SYSTEMS FUNCTION CHECKED SERVICEABLE (TC# 20060706006)
